MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CC TIB INSERT SIZE 2, 21MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CC TIB INSERT SIZE 2, 21MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-65-2021
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/26/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 4 months after a left knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, pain, instability, and popping.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
D10: concomitants: 18818 cs-10cc - intersep calcium sulfate; 4758501 02-012-45-2020 - lgc tibial fit tray cem sz 2f / 2t; 5408248 02-012-60-1280 - tru stem ext 12mm x 80mm; 5669548 02-012-60-1080 - tru stem ext 10mm x 80mm; 6743839 02-010-06-0220 - tru cc femoral size 2 left; 7090519 200-02-35 - three peg patella 35mm; ab7921 1400-ag - cemex gento low viscosity 40g kit.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and instability.The reported prosthesis wear and instability could not be confirmed and potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.Additionally, this device was packaged after initiation of the recall and was not packaged in a non-conforming vacuum bag h6: corrected health effect, medical device and investigation clinical codes.

Brand Name
LOGIC CC TIB INSERT SIZE 2, 21MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20171514
Report Number1038671-2024-03375
Device Sequence Number12796441
Product Code JWH
UDI-Device Identifier10885862265920
UDI-Public10885862265920
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K150890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/26/2025
Device Catalogue Number02-012-65-2021
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2023
Supplement Date Received by Manufacturer11/17/2024
Initial Report FDA Received Date09/09/2024
Supplement Report FDA Received Date10/22/2024
Date Device Manufactured04/26/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown